# SDR DALA2024062106322

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,708 hours, 34,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 ROPE HANGING OUT OF SLIDE AEA ON 2L DOOR. CORRECTIVE ACTION: ROPE FOUND TO BE SLIDE LATCH STRAP HANGING. TUCKED STRAP INTO CORRECT POSITION AS REQ. REF B737 52-13-02. (5573004)
